On the existence of singular and unbounded oscillating solutions of differential equations of Emden-Fowler type
Differencialʹnye uravneniâ, Tome 28 (1992) no. 6, pp. 1009-1022
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_6_a11,
author = {T. A. Chanturiya},
title = {On the existence of singular and unbounded oscillating solutions of differential equations of {Emden-Fowler} type},
journal = {Differencialʹnye uravneni\^a},
pages = {1009--1022},
year = {1992},
volume = {28},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_6_a11/}
}
TY - JOUR AU - T. A. Chanturiya TI - On the existence of singular and unbounded oscillating solutions of differential equations of Emden-Fowler type JO - Differencialʹnye uravneniâ PY - 1992 SP - 1009 EP - 1022 VL - 28 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_6_a11/ LA - ru ID - DE_1992_28_6_a11 ER -
T. A. Chanturiya. On the existence of singular and unbounded oscillating solutions of differential equations of Emden-Fowler type. Differencialʹnye uravneniâ, Tome 28 (1992) no. 6, pp. 1009-1022. http://geodesic.mathdoc.fr/item/DE_1992_28_6_a11/